×

Found 14 Documents (Results 1–14)

100
MathJax

The structure of finite atomistic lattices of quasivarieties. (English. Russian original) Zbl 0737.08008

Sov. Math., Dokl. 41, No. 1, 80-82 (1990); translation from Dokl. Akad. Nauk SSSR 310, No. 3, 525-528 (1990).
PDF BibTeX XML Cite

A representation of semigroups of closure operators of an ordered set. (Russian) Zbl 0953.20510

Grindlinger, M. D. (ed.), Algorithmic problems in the theory of groups and semigroups. Tula: Tul’skiĭ Gosudarstvennyĭ Pedagogicheskiĭ Institut, 66-73 (1990).
MSC:  20M30 06A15 20M20
PDF BibTeX XML Cite

Closure operators on algebras, and strongly regular algebras. (English. Russian original) Zbl 0749.16009

Proc. Steklov Inst. Math. 183, 1-17 (1991); translation from Tr. Mat. Inst. Steklova 183, 7-22 (1990).
Reviewer: S.Lajos (Budapest)
MSC:  16E50 06A15
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 3

Classification